MathSciNet Relay Station
MathSciNet bibliographic data
MR2841387 34E15 (34E10 65L99)
Pakdemirli, Mehmet; Aksoy, Yiǧit; Boyacı, Hakan A new perturbation-iteration approach for first order differential equations. Math. Comput. Appl. 16 (2011), no. 4, 890–899.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement